# SDR WTAA970140

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: 310261411
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ACV - RIGHT ENGINE EGT AND TORQUE FLUCTUATION REPORTED WHILE POWER WAS ADVANCED FOR TAKEOFF.  ABORTED TAKEOFF.  MAINTENANCE DEFERRED RT SRL AND TTL SYSTEMS PER MEL 76-1 AND MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY CLEANING RIGHT TORQUE RING CANNON PLUG.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK SATISFACTORY DURING GROUND RUN.  (M)
